# SDR VNAA0801003

- Difficulty date: January 13, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 8,919 hours, 9,213 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lock
- Condition: Dirty
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED A LEFT HAND THRUST REVERSER UNLOCKED CAS MESSAGE AFTER TAKEOFF.  CREW FOLLOWED THE QRH AND RETURNED TO CAK WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND CLEANED THE FLEX SHAFT LOCK UNIT.  MAINTENANCE OPS CHECKED THE LEFT HAND THRUST REVERSER IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
